# SDR WRXR20250325002

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670393478
- Condition: Corroded
- Location: Zone 100
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUBSTRUCTURE AT FS 847.00 ALONG RH BOTTOM SIDE. REMOVED CORROSION ON STRAP P/N SH670-39347-8 LOCATED ON SUBSTRUCTURE BETWEEN FS 847.00 - FS 847.00+32.00 RBL36 IAW CRJ 900 SRM 51-21-06-001-001-A01. BLEND ON STRAP P/N SH670-39347-8 IS OUT OF LIMITS. THICKNESS IS .032, BLENDED TO .028. THE ALLOWABLE LIMIT IS .029. RECEIVED REO 690-53-82-217 REV - - DATED 2025-03-07.
